# SDR ASAA2023050243087

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 7,259 hours, 2,311 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON POWER UP. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918, FMC DISAGREE MSG DID NOT RETURN, NO FAULTS NOTED AT THIS TIME.
